# SDR SIMA201009003

- Difficulty date: March 31, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 21,604 hours, 20,142 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3331 AFTER TAKEOFF THE CREW REPORTED A STRONG BURNING SMELL IN THE COCKPIT THAT DISSIPATED AFTER ABOUT A MINUTE OR TWO.  THE SMELL RESEMBLED SOMETHING BURNING IN AN OVEN.  THE AIRCRAFT LANDED AT THE DESTINATION WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED BOTH ENGINE RUN UP STATIC CHECK AT TAKE OFF POWER AND DIFFERENT POWER SETTINGS, UNABLE TO DUPLICATE ANY BURNING ODOR.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE 71-00-00.
